Abstract and Applied Analysis
Volume 4 (1999), Issue 4, Pages 249-253

A boundary value problem in the hyperbolic space

P. Amster, G. Keilhauer, and M. C. Mariani

Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires Pabellón I, Ciudad Universitaria, Buenos Aires 1428, Argentina

Received 16 December 1999

Copyright © 1999 P. Amster et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider a nonlinear problem for the mean curvature equation in the hyperbolic space with a Dirichlet boundary data g. We find solutions in a Sobolev space under appropriate conditions on g.